# SDR MK1Y202201021

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

R/H WING, UNDERSIDE, MAIN FUEL TANK, FUEL BOOST PUMP HOUSING, WS 226.3 – WS 255.4, P/N 50060050: DURING MAINTENANCE INSPECTION AT IAI, CORROSION WAS FOUND ON THE INNER FACE OF THE BOOST PUMP HOUSING AFTER REMOVING THE AFT FUEL BOOST PUMP SHUTOFF SLEEVE.
